# SDR AU960244

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 401335
- Condition: Incorrect Fit
- Location: Rt Mlg
- Component: 6750200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TRUNNION PIN RETAINING BOLT PNO 401335 NOT  FITTED OR INCORRECTLY TORQUED FOLLOWING MAINTENANCE - AFTTRUNNION RETAINER PIN PNO 67502-00 DISLODGED - DAMAGE TO WING  UPPER SKIN - PERSONNEL/MAINTENANCE ERROR
